# SDR SWAA2014011324008

- Difficulty date: January 11, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 21,392 hours, 12,746 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Vapor Barrier
- Part number: BMS93CL7TYDS7Y1
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CTR SECTION REAR SPAR VAPOR WEB CRACKED IN BAY 7L AT LBL 32.  REPAIRED WEB IAW EA.
